MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION INTEGRA® DURAFLEX®; DURA SUBSTITUTE

INTEGRA LIFESCIENCES CORPORATION INTEGRA® DURAFLEX®; DURA SUBSTITUTE
Model Number BP10608
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per clinical staff, integra duraflex patch was used during surgery.However, patched failed causing the patient to return to operating room two additional times.Integra representative aware of failures and failed to notify surgeons or [redacted].First device id #(b)(4), ref# bp10608.
 
Event or Problem Description
Patient underwent initial dural graft implantation using an integra duraflex suturable dural graft, model/catalog number bp10608 (6x8cm), lot number nza21430152, expiration date 1/31/2028.Fifty-nine days post-implant, the patient required a revision surgery due to a cerebrospinal fluid leak and pseudomeningocele caused by ruptured suture patch.During this first revision, the surgeon implanted a second integra duraflex suturable dural graft, model/catalog number bp10405 (4x5cm), lot number nza24360003, expiration date 4/30/2030.Fifteen days after the second patch implantation, the patient returned to the operating room for a second revision surgery.Intraoperatively, the previously implanted patch was found to be translucent and very thin, with a defect through which cerebrospinal fluid was actively leaking.The patch was removed in its entirety and replaced with a different product by the treating provider.Integra representative aware of failures and failed to notify surgeons or the medical center.
 
Event or Problem Description
Patient underwent initial dural graft implantation using an integra duraflex suturable dural graft, model/catalog number bp10608 (6x8cm), lot number nza21430152, expiration date 1/31/2028.Fifty-nine days post-implant, the patient required a revision surgery due to a cerebrospinal fluid leak and pseudomeningocele caused by ruptured suture patch.During this first revision, the surgeon implanted a second integra duraflex suturable dural graft, model/catalog number bp10405 (4x5cm), lot number nza24360003, expiration date 4/30/2030.Fifteen days after the second patch implantation, the patient returned to the operating room for a second revision surgery.Intraoperatively, the previously implanted patch was found to be translucent and very thin, with a defect through which cerebrospinal fluid was actively leaking.The patch was removed in its entirety and replaced with a different product by the treating provider.Integra representative aware of failures and failed to notify surgeons or honorhealth.

Brand Name
INTEGRA® DURAFLEX®
Common Device Name
DURA SUBSTITUTE
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
109 morgan lane
plainsboro NJ 08536
MDR Report Key24303407
Report Number24303407
Device Sequence Number9678451
Product Code GXQ
UDI-Device Identifier10381780511359
UDI-Public(01)10381780511359
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2026
Report Date (Section F) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBP10608
Device Catalogue NumberBP10608
Device Lot NumberNZA21430152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/10/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/04/2026
03/19/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexUnknown
Date Report Sent to FDA02/02/2026